# SDR UALA2012070503583

- Difficulty date: July 5, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 65,154 hours, 24,085 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 2R HAS CRACK .25 LONG AT UPPER HINGE CUTOUT.  ALSO FOUND R1 DOOR UPPER GATE CRACKED AT SECOND RIVET.
